Alert archive / Oklahoma / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Norman, OK

January 12, 201448 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Jan 12, 2014, 3:44 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Jan 12, 2014, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 3:44 AM CST (09:44 UTC)
In effect from
Jan 12, 2014, 12:00 PM CST
Expired
Jan 12, 2014, 6:00 PM CST
In force
6 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WWUS84 KOUN 120944
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
344 AM CST SUN JAN 12 2014

OKZ021>023-027-033>039-044-045-TXZ083>090-121745-
/O.UPG.KOUN.FW.A.0001.140112T1800Z-140113T0000Z/
/O.NEW.KOUN.FW.W.0001.140112T1800Z-140113T0000Z/
BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
344 AM CST SUN JAN 12 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...70 TO 78 DEGREES.

* WIND...SOUTHWEST 25 TO 35 MPH WITH HIGHER GUSTS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. ALL
  OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START A FIRE IS
  STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ014-016-121745-
/O.NEW.KOUN.FW.W.0001.140112T1800Z-140113T0000Z/
ROGER MILLS-CUSTER-
344 AM CST SUN JAN 12 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING FOR WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

* HUMIDITY...12 TO 17 PERCENT.

* TEMPERATURE...69 TO 74 DEGREES.

* WIND...SOUTHWEST 25 TO 35 MPH WITH HIGHER GUSTS, SHIFTING TO THE
  NORTH LATE IN THE AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. ALL
  OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START A FIRE IS
  STRONGLY DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$
2 follow-up statements
900 
WWUS84 KOUN 122015
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CST SUN JAN 12 2014

...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED
FOR THE REST OF THIS AFTERNOON...

OKZ004>013-015-017>020-024>026-028>032-040>043-046>048-050>052-
130000-
/O.EXA.KOUN.FW.W.0001.000000T0000Z-140113T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-DEWEY-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-
MURRAY-PONTOTOC-COAL-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
215 PM CST SUN JAN 12 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR OKLAHOMA AND WESTERN 
NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* HUMIDITY...10 TO 25 PERCENT.

* TEMPERATURE...68 TO 80 DEGREES.

* WIND...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. AN ABRUPT
  WIND SHIFT TO THE NORTHWEST WILL OCCUR WITH A COLD FRONT AS
  EARLY AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST
  OKLAHOMA.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START A 
  FIRE IS STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

OKZ014-016-021>023-027-033>039-044-045-TXZ083>090-130000-
/O.CON.KOUN.FW.W.0001.000000T0000Z-140113T0000Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
215 PM CST SUN JAN 12 2014

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITY FOR OKLAHOMA AND WESTERN 
NORTH TEXAS...

* HUMIDITY...10 TO 25 PERCENT.

* TEMPERATURE...68 TO 80 DEGREES.

* WIND...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. AN ABRUPT
  WIND SHIFT TO THE NORTHWEST WILL OCCUR WITH A COLD FRONT AS
  EARLY AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST
  OKLAHOMA.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START A 
  FIRE IS STRONGLY DISCOURAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE
TO YOUR LOCAL FIRE DEPARTMENT.

&&

$$

MBS
085 
WWUS84 KOUN 122346
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CST SUN JAN 12 2014


OKZ004>048-050>052-TXZ083>090-130100-
/O.EXP.KOUN.FW.W.0001.000000T0000Z-140113T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
546 PM CST SUN JAN 12 2014

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR
WESTERN... CENTRAL AND SOUTHEAST OKLAHOMA AND WESTERN NORTH
TEXAS...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING.
HOWEVER... A COLD FRONT WILL MOVE SOUTH AND SOUTHEAST ACROSS THE
AREA THIS EVENING. A WIND SHIFT ASSOCIATED WITH THIS FRONT WILL
CREATE A CHANGE IN FIRE BEHAVIOR AND WILL CHANGE THE DIRECTION OF
SPREAD WITH ANY WILDFIRE STILL ONGOING THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jan 11, 10:45 PM CST, 4 hours 59 minutes earlier.

Area forecast discussion, Jan 11, 10:45 PM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CST SAT JAN 11 2014

.AVIATION...
SOUTH WINDS WILL INCREASE SOME OVERNIGHT. STRONG LLJ WILL DEVELOP
AND WILL KEEP MENTION OF LLWS IN ALL TAF SITES OVERNIGHT INTO THE
FIRST PART OF THE DAY ON SUNDAY. SFC WINDS WILL BECOME QUITE STRONG
ON SUNDAY WITH GUSTS WILL OVER 30KTS MANY LOCATIONS. COLD FRONT WILL
WORK SOUTH THROUGH THE AREA LATE SUNDAY AFTN AND EVENING WITH GUSTY
NORTH WINDS BEHIND FRONT.

30

&&

.PREV DISCUSSION... /ISSUED 505 PM CST SAT JAN 11 2014/

.AVIATION...
LIGHT SOUTH WINDS EXPECTED OVERNIGHT WITH CLEAR SKIES.
LLJ WILL INCREASE LATE TONIGHT AND BECOME QUITE STRONG. WILL KEEP
MENTION OF LLWS AT ALL SITES AND KEEP MENTION THROUGH THE MORNING
HOURS. SFC WINDS WILL ALSO INCREASE TOWARD MORNING WITH MOST LOCALES
SEEING SUSTAINED WINDS NEAR/ABOVE 20KTS AND GUSTS OVER 30KTS BY
SUNDAY AFTN.

30

&&

.PREV DISCUSSION... /ISSUED 232 PM CST SAT JAN 11 2014/

.DISCUSSION...
THE MAIN CONCERNS ARE WILDFIRE POTENTIAL AND STRONG WINDS
ON SUNDAY.

SUNNY SKIES AND MILD WEATHER WERE OCCURRING THIS AFTERNOON.
IT APPEARS THE LATEST MODELS MAY BE OVERESTIMATING SURFACE
DEWPOINTS AND SLIGHTLY UNDERESTIMATING TEMPERATURES THIS
AFTERNOON.

TONIGHT...CLEAR CONDITIONS WILL OCCUR. WINDS WILL INCREASE
THROUGH THE NIGHT. FORECAST LOWS MAY BE TRICKY AS LOWEST
TEMPERATURES MAY OCCUR BETWEEN 10 PM AND 3 AM BEFORE WINDS
INCREASE. WITH LIGHT WINDS AND CLEAR SKIES THIS EVENING...THINK
TEMPERATURES WILL QUICKLY FALL. WENT NEAR MODEL GUIDANCE LOWS
MAINLY IN THE 30S.

SUNDAY WILL BE WINDY AND WARMER WITH ABUNDANT SUNSHINE.
MARGINAL WIND ADVISORY CRITERIA MAY BE MET EAST OF A PONCA
CITY TO HOBART TO KNOX CITY LINE WITH SUSTAINED WINDS NEAR
25 TO 30 MPH AND GUSTS NEAR 40 MPH. FOR NOW...WILL NOT ISSUE A
WIND ADVISORY WITH SOME UNCERTAINTY WITH THE STRENGTH OF
WINDS...MAINLY IN REGARDS TO HOW MUCH VERTICAL MIXING WILL OCCUR.
WENT NEAR OR ABOVE MODEL GUIDANCE HIGHS THINKING GOOD HEATING
WILL OCCUR DUE TO DRY SOILS ACROSS MUCH OF THE AREA...EXCEPT
PERHAPS LOCATIONS SOUTHEAST OF A SEMINOLE TO WAURIKA LINE WHERE
RAINFALL OCCURRED YESTERDAY.

MAY BE CLOSE TO RECORD HIGHS AT OKLAHOMA CITY OF 73 DEGREES SET
IN 1935 AND 80 DEGREES SET IN 2006 AT WICHITA FALLS ON SUNDAY.

SUNDAY AFTERNOON AND NIGHT...A WEAK DRY COLD FRONT WILL MOVE
THROUGH THE AREA NORTHWEST TO SOUTHEAST. LOW LEVEL MOISTURE WILL
BE LACKING SO DRY CONDITIONS ARE EXPECTED.

MONDAY WILL BE MOSTLY SUNNY AND NOT AS WARM AS SUNDAY...THOUGH
HIGHS SHOULD BE SLIGHTLY ABOVE AVERAGE FOR THIS TIME OF YEAR.
WINDS WILL BE LIGHTER.

MONDAY NIGHT INTO TUESDAY...ANOTHER DRY COLD FRONT WILL MOVE
THROUGH THE AREA. WINDS WILL BE ON THE INCREASE ON TUESDAY
AND MAY ONCE AGAIN BE NEAR ADVISORY CRITERIA. TEMPERATURES
MAY BE A BIT COOLER DURING THE DAY ON TUESDAY COMPARED
TO MONDAY.

TUESDAY NIGHT THROUGH NEXT SATURDAY...A SIMILAR WEATHER PATTERN
IS EXPECTED WITH THE PASSAGE OF DRY COLD FRONTS IN MID/UPPER
NORTHWEST FLOW. DRY WEATHER WILL LIKELY CONTINUE ALONG WITH NEAR
TO SLIGHTLY ABOVE AVERAGE TEMPERATURES.

MBS

&&

.FIRE WEATHER...
ISSUED A FIRE WEATHER WATCH SUNDAY AFTERNOON FOR MUCH OF
WESTERN NORTH TEXAS AND PARTS OF SOUTHWESTERN OKLAHOMA WHERE
LOWEST HUMIDITY...BELOW 20 PERCENT...AND STRONG WIND...20 FT
WINDS 20 MPH OR GREATER...COMBINATION WILL BE MET. WINDS
ACTUALLY MAY BE STRONGER ACROSS CENTRAL AND SOUTHERN
OKLAHOMA...BUT HUMIDITY VALUES WILL BE HIGHER. NORTHWESTERN
OKLAHOMA WILL EXPERIENCE LOW HUMIDITY VALUES SUNDAY
AFTERNOON...BUT WINDS SHOULD BE LIGHTER. REGARDLESS...BURNING
IS NOT RECOMMENDED IN MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS
ON SUNDAY.

THERE IS A CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS IN
WESTERN NORTH TEXAS ON TUESDAY DUE TO STRONG NORTH WINDS AND
LOW HUMIDITY. TEMPERATURE CRITERIA OF 65 DEGREES WILL LIKELY
NOT BE MET IN OKLAHOMA...THOUGH STRONG WINDS AND LOW HUMIDITY
ARE POSSIBLE ACROSS THE WESTERN HALF OF THE STATE ON TUESDAY
AS WELL.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  35  70  36  56 /   0   0   0   0
HOBART OK         35  76  34  60 /   0   0   0   0
WICHITA FALLS TX  37  77  38  61 /   0   0   0   0
GAGE OK           33  69  27  58 /   0   0   0   0
PONCA CITY OK     36  65  32  56 /   0   0   0   0
DURANT OK         39  69  41  59 /   0   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR OKZ037-038-044.

TX...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ085>089.

&&

23/17
Hazardous weather outlook, Jan 11, 11:55 AM CST, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST SAT JAN 11 2014

OKZ004>048-050>052-TXZ083>090-121100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
A DRY AIR MASS WILL REMAIN OVER THE AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JAN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...0 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
A FEW COLD FRONTS WILL MOVE ACROSS THE SOUTHERN PLAINS SUNDAY THROUGH
FRIDAY...BUT NO RAIN IS EXPECTED WITH THE FRONTAL PASSAGES.

OTHER HAZARDOUS WEATHER...
VERY HIGH FIRE DANGER WILL OCCUR SUNDAY AS TEMPERATURES WARM INTO
THE MID 60 TO MID 70S.  THE WARM WEATHER WILL COMBINE WITH LOW HUMIDITY
AND STRONG SOUTHWEST WINDS TO INCREASE THE RISK OF WILDFIRES. CONCERNS
WILL BE PRIMARILY OVER SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF
NORTH TEXAS SUNDAY AFTERNOON.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:52 AM CSTWind AdvisoryOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 33 more14 hr

Nearby

Red Flag Warnings in Oklahoma, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.